# SDR SWIA200514992

- Difficulty date: February 15, 2005
- Submitted: May 13, 2005
- Operation: Air carrier
- Aircraft: N214SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120280
- Aircraft time: 29,078 hours, 37,956 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Buttstrap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE IS CORROSION ON BUTT STRAP JUST AFT OF PAX DOOR ENTRANCE.  ITEM FOUND AT C-CHECK INSPECTION.  REPLACED AFFECTED BUTT STRAP AND SECURED SAME IAW EMB 120 MM 51-10-02 PG 3 SEC 3A.
